December 21, 2014 Radiation synovectomy? A Chick's message to you all: Hi, I am being referred for radiation synovectomy on my knee after an unsuccessful surgical synovectomy. Has anyone any experience of this procedure? Thank You! xx Have you had this procedure? Experiences or advice to share with this member? Thank you for taking the [...]
Member Discussions and Questions
[Member Discussions and Questions] Radiation Synovectomy on Knee for Rheumatoid Arthritis Procedure?
[Member Discussions and Questions] Laryngitis and Cough From Taking Humira for Rheumatoid Arthritis?
December 21, 2014 Has this happened to you while on Humira? A member message: Going through major med changes after being on the same ones for years. Has anyone developed laryngitis and cough from taking Humira? I've only had two doses so far. First the laryngitis started and now the annoying cough. No cold, fever, [...]
[Member Discussions and Questions] Downtime and Expectations on Hip Replacement? Member Needs Advice
December 20, 2014 Hip replacement? A member wrote in: My ortho doctor just gave me the news that I have reached the point that my only option is a hip replacement now. Can you ask the other members for experiences with this surgical procedure? I'm nervous and worried about downtime after, expectations, etc. Any advice [...]
December 11, 2014 Have you dealt with this too? A member wrote in: I am having thyroid issues, no T4. I had a panel for thyroid done to further investigate the cause and I am scared. I am currently diagnosed with RA, on Enbrel and plaquenil. Have you dealt with this as well? Any advice [...]
December 6, 2014 Niki Wyre wrote: I have been trying to cope with having my left shoulder and neck flaring up again. Which means I can't lift my arm or do basic arm movements right now and been having migraines like crazy from the neck issues. You don't realize how much you rely on having [...]
December 3, 2014 Has this happened to you? A Chick wrote in: Just wondering if before any of you started meds did you put on weight because of excess fluid? I've recently been diagnosed and will be starting medication but have recently ballooned in weight and I haven't changed my diet I've only lessened my [...]